MAUDE Adverse Event Report: MAKO SURGICAL CORP. SLED ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. SLED ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 210110
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event: an event regarding locking mechanism failure involving a mako leg holder was reported.The event was not confirmed because the product was not available for inspection.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
The blue handle would not tighten causing the leg to be unstable case type / application: tka.Per response: "the blue knob would not tighten, and the patient's leg externally rotated off the table.".
 
Additional Manufacturer Narrative
Reported event.An event regarding locking mechanism failure involving a mako leg holder was reported.The event was not confirmed.Method & results.-product evaluation and results: functional inspection did not confirm the reported event.Sled assembly ball joint functions as intended, device functions as intended.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
The blue handle would not tighten causing the leg to be unstable case type / application: tka.Per response: "the blue knob would not tighten, and the patient's leg externally rotated off the table." additional information 6/27/2023: did the patient¿s leg fall off the table? no, the blue knob was not tightening down which allowed the leg to be unstable and rotate.
 
Additional Manufacturer Narrative
Rreported event an event regarding locking mechanism failure involving a mako leg holder was reported.The event was not confirmed.Method & results product evaluation and results: functional inspection did not confirm the reported event.Sled assembly ball joint functions as intended, device functions as intended.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
SLED ASSEMBLY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
centennial park, elstree
mahwah, NJ 07430
2018315000
MDR Report Key17140224
Report Number3005985723-2023-00108
Device Sequence Number1907852
Product Code OLO
UDI-Device Identifier00848486031848
UDI-Public00848486031848
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210110
Device Catalogue Number210110
Device Lot Number19630618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer08/24/2023
11/21/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date09/18/2023
12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown